# SDR AU960712

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON BALANCE CABLE FAULTY - CABLE WORN BEYOND LIMITS IAW  AD/P68/23 AMDT2 - TURNBUCKLE NOT IN SAFETY (TOO SHORT) - SIX THREADS SHOWING EITHER SIDE OF TURNBUCKLE - PERSONNEL/MAINTENANCEERROR
